# SDR DALA2025121109063

- Difficulty date: December 8, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N878DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31989
- Aircraft time: 27,060 hours, 10,124 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1341991) BS 986 FLOORBEAM HAS CORROSION AT FLOORBOARD HOLES FROM LBL 24 TO RBL 52. REMOVED DAMAGE SECTION ON FLOORBEAM BS 986, LBL 18 AND RBL 43, FABRICATED, LOCATED, DRILLED, AND INSTALLED ALL REPAIR PARTS IAW SRM 53-70-51-2R.
